MathSciNet Relay Station
MathSciNet bibliographic data
MR2661320 (2011k:35242) 35R11 (35B40 35K58 60H99)
Fino, Ahmad; Karch, Grzegorz Decay of mass for nonlinear equation with fractional Laplacian. Monatsh. Math. 160 (2010), no. 4, 375–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement